# SDR VNAA0102013

- Difficulty date: February 22, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Aircraft time: 14,274 hours, 12,650 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: 250205004
- Condition: Binding
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE OF FL220 THE RIGHT CONDITION LEVER BECAME STIFF AND WOULD NOT MOVE IN EITHER DIRECTION.  THE CREW RETURNED TO PIT AND MAINTENANCE REPLACED THE RIGHT CONDITIONER LEVER TELEFLEX IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 76-11-00 THE RIGHT CONDITION LEVER CHECKED GOOD.
